# SDR N6WA2021042202

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 41,322 hours, 31,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319, BETWEEN STR 25L AND STR 26R HAS LEVEL II CORROSION.REMOVED CORROSION AT FRAME FS 319, BETWEEN STR 25L AND 26R, INSTALLED SPLICE REPAIR ON FRAME AT FS 319, BETWEEN STR 25L AND 26R IAW CRJ 700 SRM 53-00-06.
